# SDR AALA202305109166

- Difficulty date: May 1, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737823
- Aircraft serial: 31265
- Aircraft time: 16,699 hours, 7,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Elongated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BAFFLE BETWEEN STA 500B AND 500C AND 24R RIGHT HAND HAS ELONGATED HOLES. INSTALLED NEW BAFFLE PER AARD.
